# SDR HYIA20180928001

- Difficulty date: September 25, 2018
- Submitted: September 28, 2018
- Operation: Air carrier
- Aircraft: N68752
- Make and model: Cessna 402C
- Aircraft serial: C4020518
- Aircraft time: 25,316 hours
- Engine: Cont TSIO520VB
- Engine time: 168 hours
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Pushrod
- Condition: Broken
- Location: Nr 4 Cylinder
- Stage of operation: CR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED THE LEFT ENGINE RUNNING ROUGH IN FLIGHT AND OIL PRESSURE WENT TO ZERO PSI. PRELIMINARY INSPECTION FOUND METAL CONTAMINATION IN OIL FILTER, #4 CYLINDER INTAKE PUSH ROD BROKEN AND A LARGE GAP AT THE EXHAUST ROCKER ARM. THE ENGINE IS BEING REPLACED AND SENT TO CMI FOR FURTHER ANALYSIS. FURTHER INFORMATION ON THIS EVENT CAN BE PROVIDED BY THE OEM.
